Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2020


Pages

61-71


DOI

Article

Generalized Schwarz algorithm for a class of variational inequalities

Check for updates


Authors

Ikram Bouzoualegh* Affiliation:
Department of Mathematics, University Badji Mokhtar Annaba, Annaba, Algeria
and Samira Saadi Affiliation:
Department of Mathematics, University Badji Mokhtar Annaba, Annaba, Algeria


Abstract

We consider a decomposition tom-subdomains of the obstacle problem, which is modeled by a variational inequality of first species, using the auxiliary sequences, and we have proving a alternating relation between the solutions on each subdomains. We also proving a geommetrical convergence between the nth iteration and the solution of the initial problem, and we obtained a result on the error estimate contains a logarithmic factor with an extra power of|log(h)|.


Keywords

Variational inequalities, Schwarz algorithm, finite element method, L∞ error estimate.


Citation

Bouzoualegh, I. & Saadi, S. (2020). Generalized schwarz algorithm for a class of variational inequalities. Numerical and Computational Methods in Sciences and Engineering, 2(2), 61–71. https://doi.org/10.18576/ncmse/020204

Published by: Engineering Journals

Engineering Journals Logo